Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

185 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What could be the troubling ailments expressed through these aches and pains?

Answered by
Dr.
Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2921 Questions

default
Posted on Thu, 29 Nov 2018 in Brain and Spine
Question: i suddenly experienced aches and pains over my entire body. I attributed this to new medications with side effects, Lyrica, Metformin, Losartan and stopped taking them. I had previously taken Gabpentin but the doctor stopped this when I complained of some form of headaches. Naproxen has alleviated the condition, whereas Ibuprofen and tylenol did not. My primary care physician in an email opined that she thinks it may not be the medications but something more troubling. I have a blood test scheduled for this week. What could be the troubling ailments expressed through these aches and pains ?
doctor
Answered by Dr. Muhammad Sareer Khalil 2 hours later
Brief Answer:
Infectious/inflammatory cause should be looked for.

Detailed Answer:

Hello and welcome...

I appreciate your concern.

It's unusual for the medications you listed to cause aches and pains as an adverse effect. I agree with your primary physician. A complete blood count, CPK levels , basic metabolic panel and ESR should be advised as part of the workup.

Wishing you best of health

Thanks and regards.
Dr. Muhammad Sareer Khalil, General & Family Physician
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on